# SDR 97ZZZM841

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER LEADING EDGE NOSE RIB NR 1 HAS CHAFING DAMAGE ON BOTH SIDES OF LIGHTNING HOLE AT ITS LIP.  RT SIDE IS CRACKED DOWN TO THE LIPS RADIUS AND LEFT SIDE IS WORN A LITTLE AWAY AND WAS CAUSED BY ANTI-ICE DUCTING THAT PASSES THROUGH THE HOLE.  REPAIR VERT STABILIZER RIB NR 1 CHAFING DAMAGE IAW BAE FAX NR DS/W/TS/28376/0 AND DJR/RJ0930-96.  (M)
